Alert archive / Utah / Wind Advisories in 2014

Wind Advisory 11, NWS Salt Lake City, UT

March 14, 2014

NWS Salt Lake City, UT issued this wind advisory at Mar 14, 2014, 9:10 PM MDT. It took effect at Mar 15, 2014, 4:00 AM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 9:10 PM MDT (03:10 UTC)
In effect from
Mar 15, 2014, 4:00 AM MDT
Expired
Mar 15, 2014, 8:00 PM MDT
In force
16 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WWUS75 KSLC 150310
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
910 PM MDT FRI MAR 14 2014


UTZ012-151200-
/O.NEW.KSLC.WI.Y.0011.140315T1000Z-140315T1800Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
910 PM MDT FRI MAR 14 2014

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON MDT SATURDAY.

* AFFECTED AREA...CASTLE COUNTRY

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE AND BECOME STRONG LATE TONIGHT
  BEHIND A COLD FRONT...THEN GRADUALLY WEAKEN DURING THE
  AFTERNOON.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ESPECIALLY ALONG
  HIGHWAY 10 BETWEEN PRICE AND I-70. THESE WINDS MAY CAUSE TRAVEL
  DIFFICULTIES FOR OPERATORS OF HIGH PROFILE VEHICLES. MOTORISTS
  SHOULD TRAVEL WITH CAUTION. OTHER WIND SENSITIVE OPERATIONS MAY
  ALSO BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
4 follow-up statements
065 
WWUS75 KSLC 151058
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
458 AM MDT SAT MAR 15 2014

UTZ012-151800-
/O.CON.KSLC.WI.Y.0011.000000T0000Z-140315T1800Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
458 AM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* AFFECTED AREA...CASTLE COUNTRY

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS MORNING BEHIND A COLD
  FRONT BEFORE WEAKENING.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ESPECIALLY ALONG 
  HIGHWAY 10 BETWEEN PRICE AND I-70. THESE WINDS MAY CAUSE 
  TRAVEL DIFFICULTIES FOR OPERATORS OF HIGH PROFILE VEHICLES. 
  MOTORISTS SHOULD TRAVEL WITH CAUTION. OTHER WIND SENSITIVE 
  OPERATIONS MAY ALSO BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
263 
WWUS75 KSLC 151643
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1043 AM MDT SAT MAR 15 2014


UTZ013-160200-
/O.EXB.KSLC.WI.Y.0011.000000T0000Z-140316T0200Z/
SAN RAFAEL SWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE
1043 AM MDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...THE SAN RAFAEL SWELL REGION INCLUDING GREEN
  RIVER AND HANKSVILLE

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE INTO THE AFTERNOON
  HOURS...REMAINING GUSTY INTO THE EARLY EVENING BEFORE
  DIMINISHING AROUND SUNSET.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ESPECIALLY I-70.
  THESE WINDS MAY CAUSE TRAVEL DIFFICULTIES FOR OPERATORS OF HIGH
  PROFILE VEHICLES. MOTORISTS SHOULD TRAVEL WITH CAUTION. OTHER
  WIND SENSITIVE OPERATIONS MAY ALSO BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ012-160200-
/O.EXT.KSLC.WI.Y.0011.000000T0000Z-140316T0200Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
1043 AM MDT SAT MAR 15 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* AFFECTED AREA...CASTLE COUNTRY

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE
  WEAKENING EARLY THIS EVENING.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ESPECIALLY ALONG 
  HIGHWAY 10 BETWEEN PRICE AND I-70. THESE WINDS MAY CAUSE 
  TRAVEL DIFFICULTIES FOR OPERATORS OF HIGH PROFILE VEHICLES. 
  MOTORISTS SHOULD TRAVEL WITH CAUTION. OTHER WIND SENSITIVE 
  OPERATIONS MAY ALSO BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
514 
WWUS75 KSLC 151908
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
108 PM MDT SAT MAR 15 2014


UTZ021-160200-
/O.EXA.KSLC.WI.Y.0011.000000T0000Z-140316T0200Z/
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITY OF...BULLFROG
108 PM MDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...GLEN CANYON RECREATION AREA/LAKE POWELL

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE 
  WEAKENING EARLY THIS EVENING. 

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON LAKE POWELL...WHICH
  WILL RESULT IN CHOPPY WATERS AND POTENTIALLY DANGEROUS BOATING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL SCRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ012-013-160200-
/O.CON.KSLC.WI.Y.0011.000000T0000Z-140316T0200Z/
CASTLE COUNTRY-SAN RAFAEL SWELL-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY...
GREEN RIVER...HANKSVILLE
108 PM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* AFFECTED AREA...CASTLE COUNTRY

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE 
  WEAKENING EARLY THIS EVENING. 

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ESPECIALLY ALONG I-70
  FROM FREEMONT JUNCTION EAST TO GREEN RIVER...HIGHWAY 10 BETWEEN
  PRICE AND I-70...AS WELL AS HIGHWAY 6 EAST OF PRICE. THESE WINDS
  MAY CAUSE TRAVEL DIFFICULTIES FOR OPERATORS OF HIGH PROFILE
  VEHICLES. MOTORISTS SHOULD TRAVEL WITH CAUTION. OTHER WIND
  SENSITIVE OPERATIONS MAY ALSO BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
877 
WWUS75 KSLC 160137
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
737 PM MDT SAT MAR 15 2014


UTZ012-013-021-160245-
/O.EXP.KSLC.WI.Y.0011.000000T0000Z-140316T0200Z/
CASTLE COUNTRY-SAN RAFAEL SWELL-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY...
GREEN RIVER...HANKSVILLE...BULLFROG
737 PM MDT SAT MAR 15 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS HAVE DECREASED ACROSS CASTLE COUNTRY...THE SAN RAFAEL SWELL
AND THE GLEN CANYON RECREATION AREA AND WILL CONTINUE TO WEAKEN
THROUGH THE REMAINDER OF THE EVENING. HOWEVER...LOCAL WIND GUSTS
TO 30 MPH ARE STILL POSSIBLE UNTIL MIDNIGHT.

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 14, 3:50 PM MDT, 5 hours 20 minutes earlier.

Area forecast discussion, Mar 14, 3:50 PM MDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
350 PM MDT FRI MAR 14 2014

.SYNOPSIS...A FAST-MOVING WEATHER DISTURBANCE WILL CROSS NORTHERN
UTAH AND SOUTHWEST WYOMING TONIGHT. HIGH PRESSURE WILL BRING WARM
AND DRY CONDITIONS TO THE REGION SUNDAY AND MONDAY...FOLLOWED BY
ANOTHER FAST MOVING DISTURBANCE MONDAY NIGHT INTO TUESDAY.

&&

.SHORT TERM (THROUGH 00Z WEDNESDAY)...A PROGRESSIVE SHORTWAVE
TROUGH CURRENTLY CROSSING THE NORTHERN ROCKIES IS FORECAST TO
QUICKLY DIG SOUTHEAST...BRUSHING BY NORTHERN UT AS IT MAKES ITS
WAY TOWARD THE CENTRAL ROCKIES OVERNIGHT. A TRAILING FRONTAL
BOUNDARY CURRENTLY CROSSING SOUTHWEST ID/NORTHERN NV WILL QUICKLY
MAKE ITS WAY THROUGH NORTHERN UT THIS EVENING...BRINGING A BRIEF
SHOT OF PRECIPITATION AS IT CROSSES THE WASATCH FRONT AND ADJACENT
WASATCH RANGE. A VERY DRY BOUNDARY LAYER COMBINED WITH A FAIRLY
SHORT WINDOW OF MOISTURE/LIFT WILL GREATLY LIMIT THE CHANCE FOR
MEASURABLE PRECIP AS THIS BOUNDARY QUICKLY PASSES. A COOLER
AIRMASS WILL SPREAD INTO THE AREA BEHIND THIS BOUNDARY FOR
SATURDAY...WITH BREEZY NORTHWEST WINDS EXPECTED ACROSS THE EASTERN
VALLEYS.

MID LEVEL RIDGING IS FORECAST TO QUICKLY AMPLIFY ACROSS THE REGION
FOR THE LATTER HALF OF THE WEEKEND BRINGING A CONSIDERABLE WARMING
TREND FOR SUNDAY. ANOTHER PROGRESSIVE SHORTWAVE IS FORECAST TO DIG
THROUGH THE REGION LATE MONDAY INTO TUESDAY. THE MODELS CONTINUE
TO VARY TO SOME DEGREE WITH THE STRENGTH AND TRACK OF THIS
WAVE...BUT ARE IN FAIR AGREEMENT AT THIS POINT PUSHING THE
ASSOCIATED COLD FRONT THROUGH NORTHERN UT MONDAY AFTERNOON. A BAND
OF PRECIPITATION MAY ACCOMPANY THIS FEATURE...HOWEVER THE BEST
FORCING AGAIN LOOKS TO REMAIN NORTH OF THE FORECAST AREA. MUCH
COOLER AIR IS FORECAST TO FOLLOW THE FRONT MONDAY NIGHT INTO
TUESDAY WITH 700MB TEMPS NEAR -10C ACROSS NORTHERN UT TUESDAY
MORNING.

&&

.LONG TERM (AFTER 00Z WEDNESDAY)...HIGH PRESSURE WILL BUILD INTO THE
FORECAST AREA WEDNESDAY...RESULTING IN A WARMING...DRYING TREND THAT
WILL CONTINUE INTO THURSDAY. SOUTHWEST WINDS WILL INCREASE THURSDAY
AHEAD OF A SYSTEM THAT WILL PUSH A COLD FRONT INTO NORTHERN UTAH
LATE THURSDAY. THE THURSDAY/FRIDAY SYSTEM SHOWS UP IN BOTH THE GFS
AND EC...THOUGH THE GFS HAS A STRONGER...DEEPER SYSTEM. SO...SINCE
BOTH MODELS ARE SHOWING A COLD FRONT...LOWERED TEMPERATURES LATE
NEXT WEEK A FEW DEGREES...BUT DID NOT MAKE ANY MAJOR CHANGES DUE TO
DIFFERENCES IN THE DETAILS OF THE SYSTEM BETWEEN THE MODELS.

 &&

.AVIATION...WINDS AT THE SLC TERMINAL WILL REMAIN FROM THE NORTH
THROUGH THE TAF PERIOD. CIGS WILL LOWER TO AROUND 6000FT BETWEEN 3Z
AND 5Z...BUT WILL LIFT ABOVE THAT LEVEL BETWEEN 6Z AND 8Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SEAMAN/HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Mar 14, 3:29 PM MDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
329 PM MDT FRI MAR 14 2014

UTZ001>016-019>021-517-518-WYZ021-151300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
329 PM MDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FAST-MOVING WEATHER DISTURBANCE WILL CROSS FAR NORTHERN UTAH
AND SOUTHWEST WYOMING TONIGHT. GENERALLY LIGHT PRECIPITATION IS
EXPECTED...WITH ACCUMULATING SNOWS ACROSS THE NORTHERN MOUNTAINS
REMAINING IN THE 1 TO 3 INCH RANGE. GUSTY NORTH WINDS AND COOLER
TEMPERATURES WILL DEVELOP BEHIND A COLD FRONT ACROSS THE NORTH
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL CONTINUE SOUTH ACROSS THE ENTIRE STATE OF UTAH
ON SATURDAY MORNING. LITTLE ADDITIONAL PRECIPITATION TO
EXPECTED...WITH HIGH TEMPERATURES COOLING BACK TO NEAR SEASONAL
NORMS.

HIGH PRESSURE ALOFT BUILDING INTO THE GREAT BASIN BEGINNING
SATURDAY NIGHT WILL PRODUCE A WARM AND DRY DAY ACROSS THE OUTLOOK
AREA SUNDAY. WARM AND BREEZY CONDITIONS WILL CONTINUE ON MONDAY
AHEAD OF ANOTHER FAST MOVING STORM SYSTEM SCHEDULED TO ARRIVE
MONDAY NIGHT.

THIS NEXT STORM SYSTEM WILL BRING COOLER TEMPERATURES ALONG WITH
A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW TO NORTHERN UTAH AND
SOUTHWEST WYOMING. SOUTHERN AND CENTRAL UTAH WILL TURN COOLER WITH
LITTLE IN THE WAY OF PRECIPITATION EXPECTED. WARM AND DRY
CONDITIONS WILL RETURN MIDWEEK AS HIGH PRESSURE ALOFT SETTLES INTO
THE GREAT BASIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

Nearby

Wind Advisories in Utah, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.